CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 54 Number 4 (Dec 2011)

Looking for a printed back issue?
Page  
Contents
577   Erratum: The Duality Problem For The Class of AM-Compact Operators On Banach Lattices
Aqzzouz, Belmesnaoui
580   Kiguradze-type Oscillation Theorems for Second Order Superlinear Dynamic Equations on Time Scales
Baoguo, Jia; Erbe, Lynn; Peterson, Allan
593   Stability of Real $C^*$-Algebras
Boersema, Jeffrey L.; Ruiz, Efren
607   Lightness of Induced Maps and Homeomorphisms
Camargo, Javier
619   Artinian and Non-Artinian Local Cohomology Modules
Dibaei, Mohammad T.; Vahidi, Alireza
630   Mixed Norm Type Hardy Inequalities
Fiorenza, Alberto; Gupta, Babita; Jain, Pankaj
645   An Extension of Craig's Family of Lattices
Flores, André Luiz; Interlando, J. Carmelo; Neto, Trajano Pires da Nóbrega
654   Norm One Idempotent $cb$-Multipliers with Applications to the Fourier Algebra in the $cb$-Multiplier Norm
Forrest, Brian E.; Runde, Volker
663   Admissible Sequences for Twisted Involutions in Weyl Groups
Haas, Ruth; G. Helminck, Aloysius
676   Quasi-isometry and Plaque Expansiveness
Hammerlindl, Andy
680   $2$-Local Isometries on Spaces of Lipschitz Functions
Jiménez-Vargas, A.; Villegas-Vallecillos, Moisés
693   Stratified Subcartesian Spaces
Lusala, Tsasa; Śniatycki, Jędrzej
706   Nonconstant Continuous Functions whose Tangential Derivative Vanishes along a Smooth Curve
Moonens, Laurent
716   Symplectic Lie-Rinehart-Jacobi Algebras and Contact Manifolds
Okassa, Eugène
726   Auerbach Bases and Minimal Volume Sufficient Enlargements
Ostrovskii, M. I.
739   The Infimum in the Metric Mahler Measure
Samuels, Charles L.
748   On the Distribution of Irreducible Trinomials
Shparlinski, Igor E.
757   Cancellation of Cusp Forms Coefficients over Beatty Sequences on $\textrm{GL}(m)$
Sun, Qingfeng

© Canadian Mathematical Society, 2014 : https://cms.math.ca/